# SDR UPS06446542

- Difficulty date: March 16, 2006
- Submitted: March 31, 2006
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 106,939 hours, 27,146 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Rib
- Part number: 65B1148313
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG WW I/B DOOR FWD VERTICAL BEAM LOWER RIB FOUND CORROSION CRACKED AT INTERIOR SURFACE, DURING LOWER BEAM REMOVED, CRACK LENGTH 1/2".   RIB REPLACED AND INSTALLED AS PER SRM 51-10-01 PG 9 AND 51-30-02.
